MICULESCU Radu

Profesor Dr.
Departamentul Matematica si Informatica
Facultatea Matematica si Informatica

Contact:

Str. Iuliu Maniu nr. 50 Brașov, Romania
Corp P, sala P-P-3
Tel./Fax: +40 268414016
E-mail: radu.miculescu@unitbv.ro

Descarcă CV

Interese de cercetare:

    • Sisteme iterative de functii
    • Teoria functiilor Lipschitz
    • Reprezentari de grupuri topologice
    • Metodica matematica

Publicații

    • "Lipscomb's space ω^A is the attractor of an infinite IFS containing affine transformations on l2(A)", Proceedings of the American Mathematical Society, 136 (2008), 587-592 (cu Alexandru Mihail).
    • "Alternative characterization of hyperbolic affine infinite iterated functions systems", Journal of Mathematical Analysis and Applications, 407 (2013), 56-68 (cu Alexandru Mihail).
    • "Generalized iterated function systems with place dependent probabilities", Acta Applicandae Mathematicae, 130 (2014), 135-150.
    • "On a question of A. Kameyama", Journal of Mathematical Analysis and Applications, 422 (2015), 265-271 (cu Alexandru Mihail).
    • "A sufficient condition for a finite family of continuous functions to be transformed into ψ-contractions", Annales Academiae Scientiarum Fennicae, Mathematica, 41 (2016), 51-65 (cu Alexandru Mihail).